# SDR SWAA2021070683087

- Difficulty date: June 14, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT PNL 211AF CORRODED ON BOTTOM SIDE ; DOT#01 A-186 / [01] REMOVED CORROSION IAW B737-700 SRM 51-10-02 PARA 15. VERIFIED ORIGINAL MAT THICKNESS .063'; REMAINING THICKNESS .038'; LOSS OF .025' NO ALLOWABLE LIMITS FOUND.; [02] VERIFIED ITEM 1; [03] DRILLED UP NEW PANEL P/N 141A5133-15 A57758 IAW SRM  51-40-05-0G-0; [04] VERIFIED PART EFFECTIVITY AND LOCATE & DRILL C/W OK TO PAINT C/W; [05] PAINTED NEW PANEL 211AF IAW AMM 51-21-99-701; [06] INSPECTED ITEM 5; [07] OK TO INSTALL PANEL 211AF; [08] INSTALL NEW PANEL 211AF IAW SRM 51-40-02-0G-0; [09] VERIFIED ITEM 8. AUDITED
